MathSciNet Relay Station
MathSciNet bibliographic data
MR2004796 44A15 (44A10 44A35 45B05)
Yakubovich, Semyon B. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl. 15 (2003), no. 1, 95–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement